# SDR CA090901012

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,353 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Condition: Worn
- Location: Clutch
- Component: Clutch
- Component part number: C0183
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DISASSEMBLY FOR COMPANY CLUTCH MID LIFE INSP THE FOLLOWING WAS FOUND, SHAFT WORN UNDERSIZE, HUB WORN OVERSIZE, SPRAG WINDOWS WORN EXCESSIVE AND THE OIL WAS BLACK CONTAINING METAL PARTICLES.
